# SDR IPXA2023120524983

- Difficulty date: November 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,977 hours, 20,872 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR INTERNAL DECAL P/N BAC27NFDE0150 TORN. DOT119-007 REMOVED AND REPLACED CREW ENTRY DOOR INTERNAL DECAL P/N BAC27NFDE150 IAW AMM 20-10-12-404-005
